Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 85, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 2, 2016, 12:49 AM CDT for Kerr County, Texas. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 12:49 AM CDT (05:49 UTC)
- Expired
- Jun 2, 2016, 2:48 PM CDT
- In force
- 14 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 128 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 10.27 ft at Jun 2, 2016, 1:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
882
WGUS44 KEWX 020549
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1249 AM CDT THU JUN 2 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC265-021948-
/O.NEW.KEWX.FL.W.0085.160602T0549Z-160602T1948Z/
/HNTT2.1.ER.160602T0506Z.160602T0600Z.160602T0748Z.NO/
1249 AM CDT THU JUN 2 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Guadalupe River at Hunt.
* until this afternoon...or until the warning is cancelled.
* At 12:15 AM Thursday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 10.4 feet early
this morning. The river will then fall rapidly below flood stage early
this morning.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.6 feet on May 24
2015.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Hunt 10 10 10.1 Thu 12 AM 9.6 8.6 8.3 8.2 8.1
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$1 follow-up statement
970
WGUS84 KEWX 020842
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 AM CDT THU JUN 2 2016
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River at Hunt Affecting Kerr County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC265-020912-
/O.CAN.KEWX.FL.W.0085.000000T0000Z-160602T1948Z/
/HNTT2.1.ER.160602T0506Z.160602T0545Z.160602T0712Z.NO/
342 AM CDT THU JUN 2 2016
The flood warning is cancelled for
the Guadalupe River at Hunt.
* At 3:15 AM Thursday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 8.8 feet by tomorrow morning.
* Impact...At 10.0 feet...Water extends into low areas of the flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Thu Fri Sat Sun Mon
Hunt 10 10 9.8 Thu 3 AM 9.7 8.8 8.4 8.3 8.2
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 1, 10:21 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 1, 10:21 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1021 PM CDT WED JUN 1 2016 ...Widespread Heavy Rain Expected overnight... .UPDATE... Heavy rain is expected late tonight into Thursday across South- Central Texas. An upper level low system currently over northeast Mexico is forecast to slowly push to the east and into the Rio Grande Plains by mid morning on Thursday. There are several short wave disturbances embedded within the southwest flow aloft that will keep storms pulsing once they develop. At lower levels, several lingering outflow boundaries across the area are expected to act as focus for new storms to develop overnight as the upper level system approaches from the west. Low level wind flow is expected to remain weak for the period and may result in training cells producing episodes of heavy rain. With saturated soils due to recent rains, will take little rainfall amounts for flash flooding to occur. We are confident on the potential of heavy rain for the overnight period out west across the Rio Grande Plains and points to the east and southeast overnight/early Thursday morning. Rainfall amounts with strongest storms could produce 1 to 2 inches in a short period of time. Flash Flash Guidance shows 1 to 3 inches of rainfall for 1 to 3 hours forecast duration. These amounts could easily be reached tonight. Once again, tonight's biggest concern is rapid flash flooding. A Flash Flood Watch is in effect through Friday morning as we expect several rounds of numerous to widespread showers and storms for the period. && .PREV DISCUSSION... /ISSUED 703 PM CDT WED JUN 1 2016/ AVIATION... /00Z TAFS/ Scattered showers and thunderstorms will continue to move near and across the I-35 terminals this evening and overnight. Several outflow boundaries are expected to push across South-Central Texas through Thursday morning with chances for numerous to widespread showers and storms. MVFR and IFR conditions are expected through Thursday morning as storms pass and lower Cigs and Vbsys. Some of these storms could be strong to severe as they push across the area. Gusty winds up to 30 knots cant be rule out with stronger storms. Cigs and Vbsys are expected to return to VFR conditions in the afternoon for a short period. Shower and thunderstorm activity is expected Thursday afternoon with Cigs mainly in the MVFR category for much of the afternoon and evening time frame. PREV DISCUSSION... /ISSUED 317 PM CDT WED JUN 1 2016/ SHORT TERM (Tonight through Thursday Night)... Upper low can be seen on water vapor just south of the AZ/NM border. This is the system that will be coming into Texas over the next several days bringing the continued chance for showers and thunderstorms. This afternoon it appears that South Central Texas is in between lift areas, one to the east near the TX/LA border and more lift over the Edwards Plateau and the Big Bend. Will continue with high pop and the wording of locally heavy rainfall overnight. It appears from the latest meso models that a cluster or MCS should develop out west and move through the central and southern sections of the CWA. This risk of storms will continue to be high on Thursday as the upper low moves into Texas and stalls over Central Texas. The flood threat will remain high with saturated soils. The pattern has shown breaks in the activity as the large MCS systems do a good job in bringing stable area in their wake. The timing and exact location of these systems will still be problematic in giving any sort of forecast specifics. Flooding threat will remain high. Cant rule out some Severe Storms with a Marginal risk forecast by SPC. Marginal risk is mainly south of the area on Thursday. LONG TERM (Friday through Wednesday)... Both the European and GFS show the upper low stalling over the area on Thursday Night through Saturday before drifting southwest into Mexico over the weekend into early next week. Keeping with the 3-5 inches, isolated 10 inch totals. WPC and models are showing that much of the precip will be east and south of the area but with the upper low centered over Texas we will run the continued risk of daytime development of storms as well as night time development if the low center develops more of a warm core. By the start of next week the low is forecast to drift sw into Mexico. This will take the majority of the lift with it with only a 20 pop on Monday and no pop on Tuesday. Cant rule out some isolated activity next week just due to residual moisture left behind and daytime heating. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 81 66 81 66 / 70 80 60 60 40 Austin Bergstrom Intl Airport 68 81 66 81 66 / 70 80 60 60 40 New Braunfels Muni Airport 68 81 66 83 66 / 70 80 60 60 40 Burnet Muni Airport 66 79 65 78 64 / 70 70 60 60 40 Del Rio Intl Airport 68 85 67 86 66 / 80 60 30 30 20 Georgetown Muni Airport 67 79 66 78 65 / 70 80 70 60 40 Hondo Muni Airport 68 82 65 83 66 / 80 70 50 50 30 San Marcos Muni Airport 68 81 66 81 66 / 70 80 60 60 40 La Grange - Fayette Regional 70 80 68 81 68 / 70 80 60 60 50 San Antonio Intl Airport 69 81 66 82 67 / 70 80 60 60 40 Stinson Muni Airport 70 82 68 83 68 / 70 80 60 50 40 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...05 Synoptic/Grids...17 Public Service/Data Collection...33
Hazardous weather outlook, Jun 1, 4:44 AM CDT, 20 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 444 AM CDT WED JUN 1 2016 TXZ171>173-183>194-202>209-217>225-228-021000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 444 AM CDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. THERE WILL ALSO BE A RISK FOR HAIL UP TO 1 INCH AND DAMAGING WIND GUSTS UP TO 60 MPH WITH THESE STORMS. HOWEVER...THE MAIN THREAT WILL BE FLASH FLOODING AND THE THREAT IS SIGNIFICANT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO... RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. FOR TODAY THROUGH FRIDAY...RAINFALL AMOUNTS OF 3 TO 5 INCHES CAN BE EXPECTED WITH ISOLATED POCKETS UP TO 10 INCHES POSSIBLE. NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO SATURDAY WILL BECOME MORE SCATTERED ON SUNDAY AND THEN ISOLATED ON MONDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY NEXT WEEK. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 1, 9:19 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 PM CDT WED JUN 1 2016
TXZ183-020300-
VAL VERDE TX-
919 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL VAL VERDE COUNTY
UNTIL 1000 PM CDT...
AT 918 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LANGTRY...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LANGTRY AND SHUMLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2987 10168 2984 10130 2966 10136 2970 10137
2975 10142 2977 10140 2975 10144 2978 10145
2979 10147 2976 10154 2981 10154 2980 10157
2977 10158 2977 10163 2976 10164 2977 10166
2976 10171 2977 10171
TIME...MOT...LOC 0218Z 285DEG 22KT 2977 10163Special weather statement, Jun 1, 9:46 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 PM CDT WED JUN 1 2016
TXZ183-202-020330-
VAL VERDE TX-KINNEY TX-
946 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE AND
CENTRAL KINNEY COUNTIES UNTIL 1030 PM CDT...
AT 946 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES NORTHWEST OF ALAMO VILLAGE TO AMANDA TO
NEAR DEL RIO. MOVEMENT WAS EAST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE... BRACKETTVILLE...ALAMO
VILLAGE...STANDART...LAUGHLIN AFB...AND AMANDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2937 10072 2957 10052 2957 10011 2956 10011
2931 10036 2919 10077 2926 10081 2926 10084
2928 10087 2931 10089 2934 10094 2935 10090
TIME...MOT...LOC 0246Z 280DEG 9KT 2951 10050 2936 10064 2932 10087Special weather statement, Jun 1, 10:18 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1018 PM CDT WED JUN 1 2016
TXZ183-184-020415-
EDWARDS TX-VAL VERDE TX-
1018 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE AND
SOUTHWESTERN EDWARDS COUNTIES UNTIL 1115 PM CDT...
AT 1018 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COMSTOCK TO 18 MILES SOUTHWEST OF BOX
CANYON-AMISTAD. MOVEMENT WAS EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DEL RIO...COMSTOCK...LAKE VIEW...VAL VERDE PARK...CIENEGAS TERRACE...
LAUGHLIN AFB...AMISTAD VILLAGE...BOX CANYON-AMISTAD...PAFFORD CROSSING...
ROUGH CANYON REC AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2960 10128 2960 10127 2961 10125 2963 10126
2962 10128 2980 10125 2975 10060 2962 10064
2962 10070 2945 10070 2924 10076 2928 10087
2931 10089 2936 10100 2946 10106 2947 10115
2952 10118 2953 10126 2957 10124
TIME...MOT...LOC 0318Z 285DEG 28KT 2976 10120 2928 10130
MOLocal storm report, Jun 1, 11:18 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM TSTM WND DMG BRACKETTVILLE 29.32N 100.41W
06/01/2016 KINNEY TX LAW ENFORCEMENT
TREE LIMBS BLOWN DOWN
&&
EVENT NUMBER EWX1600534
CVPLocal storm report, Jun 1, 11:24 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1124 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND GST LAUGHLIN AFB 29.36N 100.78W
06/01/2016 M67 MPH VAL VERDE TX ASOS
&&
EVENT NUMBER EWX1600535
CVPSpecial weather statement, Jun 2, 12:30 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 AM CDT THU JUN 2 2016
TXZ202-203-217-218-228-020630-
DIMMIT TX-ZAVALA TX-KINNEY TX-UVALDE TX-MAVERICK TX-
1230 AM CDT THU JUN 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR DIMMIT...SOUTHERN UVALDE...
SOUTHEASTERN KINNEY...MAVERICK AND ZAVALA COUNTIES UNTIL 130 AM
CDT...
AT 1228 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR ANACACHO TO 13 MILES NORTHWEST OF COMETA
TO 20 MILES SOUTHWEST OF ROSITA SOUTH. MOVEMENT WAS SOUTHEAST AT 50
MPH.
DIME SIZE HAIL...WIND GUSTS OF 50 TO 55 MPH AND RAINFALL AMOUNTS UP
TO 2 INCHES WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...EL INDIO...LA PRYOR...
BATESVILLE...ASHERTON...CATARINA...GILSON GROVES...LOMA VISTA...BLEWETT...
ROSITA SOUTH...LIGHT...COMETA...CARRIZO HILL...LAS VEGAS...WINTER HAVEN...
WASHER...UVALDE ESTATES AND LAS COLONIAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2823 10022 2824 10026 2828 10029 2831 10028
2840 10035 2845 10034 2848 10037 2850 10033
2852 10039 2855 10041 2858 10040 2861 10045
2864 10045 2866 10049 2923 10028 2913 9942
2821 9940 2820 10021
TIME...MOT...LOC 0528Z 307DEG 43KT 2917 10021 2876 10021 2847 10072
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:01 PM CDT | Special Weather Statement | EWX | Comal | 44 min |
| Jun 1, 7:08 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 37 min |
| Jun 1, 7:14 PM CDT | Special Weather Statement | EWX | Val Verde | 46 min |
| Jun 1, 7:31 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 7:49 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Jun 1, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 23 min |
| Jun 1, 8:23 PM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| Jun 1, 8:41 PM CDT | Special Weather Statement | EWX | Kinney | 49 min |
| Jun 1, 9:03 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Jun 1, 9:19 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Jun 1, 9:46 PM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| Jun 1, 10:16 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 59 min |
| Jun 1, 10:18 PM CDT | Special Weather Statement | EWX | Val Verde | 57 min |
| Jun 1, 10:38 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 67 min |
| Jun 1, 11:09 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 11:12 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 63 min |
| Jun 1, 11:25 PM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 4 hr |
| Jun 1, 11:36 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 54 min |
| Jun 1, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 54 min |
| Jun 2, 12:11 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jun 2, 12:30 AM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 60 min |
| Jun 2, 12:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina, Real, Uvalde | 53 min |
| Jun 2, 1:15 AM CDT | River Flood Warning | EWX | Uvalde | 18 hr |
| Jun 2, 1:27 AM CDT | Special Weather Statement | EWX | Dimmit, Frio, Zavala | 63 min |
| Jun 2, 1:44 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 4 hr |
| Jun 2, 2:05 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 8 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | EWX | Medina | 20 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar | 67 hr |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 4 days |
| Jun 2, 2:59 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 4 hr |
| Jun 2, 4:02 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays | 3 hr |
| Jun 2, 4:16 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe, Karnes, Wilson | 3 hr |
| Jun 2, 4:44 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kendall, Kerr | 3 hr |
| Jun 2, 4:49 AM CDT | Flash Flood Warning | EWX | Comal, Hays | 5 hr |
| Jun 2, 5:13 AM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr, Llano | 3 hr |
| Jun 2, 5:27 AM CDT | Special Weather Statement | EWX | Blanco | 48 min |
| Jun 2, 5:49 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| Jun 2, 5:57 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 2, 6:04 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 3 hr |
| Jun 2, 6:10 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Jun 2, 6:26 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 3 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 13 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 22 hr |
| Jun 2, 6:35 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 4 hr |
| Jun 2, 6:54 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Jun 2, 7:32 AM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 3 hr |
| Jun 2, 7:54 AM CDT | River Flood Warning | EWX | Blanco | 21 hr |
| Jun 2, 8:12 AM CDT | River Flood Warning | EWX | Bastrop | 57 hr |
| Jun 2, 8:58 AM CDT | River Flood Warning | EWX | Gonzales | 24 hr |
| Jun 2, 12:14 PM CDT | River Flood Warning | EWX | Williamson | 20 hr |
| Jun 2, 12:16 PM CDT | River Flood Warning | EWX | Dimmit | 4 days |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Jun 2, 2:06 PM CDT | River Flood Warning | EWX | Karnes | 57 hr |
| Jun 2, 3:33 PM CDT | Special Weather Statement | EWX | Bexar | 42 min |
| Jun 2, 4:13 PM CDT | Special Weather Statement | EWX | Real | 47 min |
| Jun 2, 5:08 PM CDT | Special Weather Statement | EWX | Kendall | 37 min |
| Jun 2, 6:43 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.